International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 138 | Views: 288

Research Paper | Mathematics | Kenya | Volume 6 Issue 6, June 2017 | Rating: 6.1 / 10

Derivation of Cycle Index Formulas for Dihedral Group Acting on Unordered Triples

Geoffrey Muthoka [2]

Abstract: The cycle index of dihedral group D_n acting on the set X of the vertices of a regular n-gon was studied by Harary and Palmer in 1973 (See [1]). In this paper we derive the cycle index formulas of the dihedral group (D_n) acting on unordered triples from the set X={1, 2, , n}. In each case the actions of the cyclic part and the reflection part are studied separately for both an even value of n and an odd value of n.

Keywords: Cycle index, Cycle type, Monomial

Edition: Volume 6 Issue 6, June 2017,

Pages: 32 - 35

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait